# SDR CA951129524

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D1007
- Condition: Failed
- Location: Lh Inbd Flap
- Part time: 1,640 hours
- Component: Eemco
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN)DURING APPROACH, FLAP FAIL MESSAGE. ZERO DEGREE FLAP LANDING. LEFT INBOARD FLAP, INBOARD ACTUATOR REPLACED.
